2009-2015 ©
             ข้อมูลการเผยแพร่ผลงาน
การเผยแพร่ในรูปของบทความวารสารทางวิชาการ
ชื่อบทความ New delay-range-dependent exponential stability criteria for certain neutral differential equations with interval discrete and distributed time-varying delays 
วัน/เดือน/ปี ที่ได้ตอบรับ 29 พฤศจิกายน 2559 
วารสาร
     ชื่อวารสาร Advances in Difference Equations 
     มาตรฐานของวารสาร ISI 
     หน่วยงานเจ้าของวารสาร springer 
     ISBN/ISSN  
     ปีที่ 2016 
     ฉบับที่ 2016 
     เดือน
     ปี พ.ศ. ที่พิมพ์ 2559 
     หน้า 18 pages 
     บทคัดย่อ In this research, we investigate the problem of delay-dependent exponential stability analysis for certain neutral differential equations with discrete and distributed time-varying delays. The time-varying delays are continuous functions belonging to the given interval delays, which mean that the lower and upper bounds for the time-varying delays are available. The restrictions on the derivative of interval time-varying delays are needed. Based on a class of novel augmented Lyapunov-Krasovskii functionals, a model transformation, the decomposition technique of constant coefficients, the Leibniz-Newton formula, and utilization of a zero equation, new delay-range-dependent exponential stability criteria are derived in terms of the linear matrix inequality (LMI) for the equations considered. Numerical examples suggest for the results given to illustrate the effectiveness and improvement over some existing methods. 
     คำสำคัญ Model Transformation, Exponential Stability, Neutral Differential Equation, Positive Real Constant, Exponential Stability Criterion 
ผู้เขียน
595020026-9 นาย วัชรินทร์ ชาติบุปผาพันธ์ [ผู้เขียนหลัก]
คณะวิทยาศาสตร์ ปริญญาโท ภาคปกติ

การประเมินบทความ ไม่มีผู้ประเมินอิสระ 
สถานภาพการเผยแพร่ ตีพิมพ์แล้ว 
วารสารมีการเผยแพร่ในระดับ นานาชาติ 
citation ไม่มี 
เป็นส่วนหนึ่งของวิทยานิพนธ์ เป็น 
แนบไฟล์
Citation 0